Catsigeras, Eleonora; Enrich, Heber
Homoclinic tangencies near cascades of period doubling bifurcations
Annales de l'I.H.P. Analyse non linéaire, Tome 15 (1998) no. 3 , p. 255-299
Zbl 0912.58025 | MR 1629345
URL stable : http://www.numdam.org/item?id=AIHPC_1998__15_3_255_0

Bibliographie

[1] M. Benedicks and L. Carleson, The dynamics of the Hénon map, Annals of Math., Vol. 133, 1991, pp. 73-169. MR 1087346 | Zbl 0724.58042

[2] P. Collet, J.P. Eckmann and H. Koch, Period doubling bifurcations for families of maps on Rn, J. Stat. Phys., Vol. 25, N.1, 1981, pp. 1-14. Zbl 0521.58041

[3] P. Coullet and C. Tresser, Iterations d'endomorphisms et groupe de rénormalisation, C.R. Acad. Sci. Paris, 287, 1978, pp. 577-588. MR 512110 | Zbl 0402.54046

[4] A.M. Davie, Period doubling for C2+ε mappings, Preprint Univ. Edinburgh, 1992.

[5] J.P. Eckmann and P. Wittwer, 1987, A complete proof of the Feigenbaum conjectures, J. Stat. Physics, Vol. 46, N.3/4, 1987, pp. 455-475. MR 883539 | Zbl 0683.46052

[6] M.J. Feigenbaum, Quantitative universality for a class of nonlinear transformations, J. Stat. Physics, Vol. 19, 1978, pp. 25-52 MR 501179 | Zbl 0509.58037

[7] M.J. Feigenbaum, The universal metric properties of non-linear transformations, J. Stat. Physics, Vol. 21, 1979, pp. 669-706 MR 555919 | Zbl 0515.58028

[8] M. Hirsch, C. Pugh and M. Shub, Invariant manifolds, Lect. Notes in Math., Vol. 583, Springer. MR 501173 | Zbl 0355.58009

[9] O. Lanford Iii, A computer assisted proof of the Feigenbaum's conjectures, Bulletin of the A.M.S., Vol. 6, 1982, pp. 427-434. MR 648529 | Zbl 0487.58017

[10] J.C. Martín-Rivas, Homoclinic bifurcations and cascades of period doubling in higher dimensions, Tese do IMPA., Rio de Janeiro.

[11] L. Mora and M. Viana, Abundance of Strange Attractors, Acta Math., Vol. 171, 1993, pp. 1-71. MR 1237897 | Zbl 0815.58016

[12] S. Newhouse, The abundance of wild hyperbolic sets and nonsmooth stable sets for diffeomorphisms, Publ. Math. I.H.E.S. Vol. 50, 1979, pp. 101-151. Numdam | MR 556584 | Zbl 0445.58022

[13] S. Newhouse, J. Palis and F. Takens, Bifurcations and Stability of Families of Diffeomorphisms, Publ. Math. I.H.E.S, Vol. 57, 1983, pp. 5-71. Numdam | MR 699057 | Zbl 0518.58031

[14] J. Palis and W. De Melo, Geometric Theory of Dynamical Systems. An Introduction, Springer-Verlag, 1982, New York. MR 669541 | Zbl 0491.58001

[15] J. Palis and F. Takens, Hyperbolicity and the creation of homoclinic orbits, Annals of Math., Vol. 125, 1987, pp. 337-374. MR 881272 | Zbl 0641.58029

[16] J. Palis and F. Takens, Hyperbolicity and sensitive chaotic dynamics at homoclinic bifurcations, Cambridge University Press, 1993. MR 1237641 | Zbl 0790.58014

[17] J. Palis and M. Viana, High dimension diffeomorphisms displaying infinitely many periodic attractors, Annals Math., Vol. 140, 1994, pp. 207-250. MR 1289496 | Zbl 0817.58004

[18] N. Romero, Persistence of homoclinic tangencies in higher dimensions, Tese do IMPA, Rio de Janeiro, 1992. [19] F. Takens, Homoclinic Bifurcations, Proc. Int. Congress of Math., Berkeley, 1986, pp. 1229-1236. [20] M. Viana, Strange attractors in higher dimensions, Tese do IMPA, Rio de Janeiro, 1991. [21] J.A. Yorke and K.T. Alligood, Cascades of period doubling bifurcations: a prerrequisite for horseshoes, Bull. A.M.S., Vol. 9, 1983, pp. 319-322.